MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter address 1 and phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred and was removed using unconventional methods.The target lesion was located in the fistula vein of the forearm.A 6.0 x40, 40cm gladiator elite balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon ruptured at 18 atmospheres.Consequently, unconventional methods were used to remove the device.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that a balloon rupture occurred and was removed using unconventional methods.The target lesion was located in the fistula vein of the forearm.A 6.0 x40, 40cm gladiator elite balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon ruptured at 18 atmospheres.Consequently, unconventional methods were used to remove the device.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 1.1mm vessel diameter target lesion was non-calcified, and a u-shaped access was established using the puncture needle to remove the device.Furthermore, the balloon did not separate when it burst.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1 - (b)(6).
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a balloon rupture occurred and was removed using unconventional methods.The target lesion was located in the fistula vein of the forearm.A 6.0 x40, 40cm gladiator elite balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon ruptured at 18 atmospheres.Consequently, unconventional methods were used to remove the device.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 1.1mm vessel diameter target lesion was non-calcified, and a u-shaped access was established using the puncture needle to remove the device.Furthermore, the balloon did not separate when it burst.It was further reported that the balloon had transversal rupture and could not be removed via conventional method, and it was noted that there was no difficulty withdrawing the balloon.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22834193
Report Number2124215-2025-55514
Device Sequence Number9430918
Product Code LIT
UDI-Device Identifier08714729809722
UDI-Public(01)08714729809722(17)270424(10)33890268
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060440
Device Catalogue NumberH74939207060440
Device Lot Number0033890268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/25/2025
09/22/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/19/2025
10/17/2025
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight69 KG